| Catalog Number |
425986S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Extraskeletal ossification (1428)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device(s) were not returned for evaluation, and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.
Event or Problem Description
The manufacturer received a stryker collaborative study (scs) named "a post-market clinical evaluation of the treatment of pelvis fractures with the pelvis next generation plates of the pro implants system" that contains collected data on the usage and the outcomes of pro pelvis next generation implants.Retrospective analysis was conducted using the clinic documents and radiographic images of cases at uab from (b)(6) 2024- (b)(6) 2024.During the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, the following adverse event was reported: patient 18, 130 days post-operatively, the subject developed ossification, which was classified as mild and remains an ongoing issue.This event was possibly related to the device and definitely related to the procedure.